# SDR P2EA99092

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Part number: 69466652
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, NR 2 ENGINE, FORWARD MOUNT THRUST LINKS ATTACH BOLTS FOUND WITH WEAR. REPLACED ATTACH BOLTS AS PER MM 71-20-11. (M)
